# SDR ABXA030400

- Difficulty date: October 8, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- Aircraft time: 60,050 hours, 60,350 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: 39178531
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD DOOR CRACKED AT LOWER HINGE.  REPLACED AREA NOTED IAW DC-9 SRM 52-05, 51-30-5 AND 51-30-1.
